# SDR AALA202301176728

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 70,062 hours, 26,631 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKING DIFFICULT TO OPEN AND CLOSE. MAINTENANCE INSPECTED AND LUBED FORWARD LAVATORY DOOR. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
